# SDR SWIA200312659

- Difficulty date: December 5, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,768 hours, 10,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT FLOORBEAM RBL 90  INBOARD AND OUTBOARD ATTACH ANGLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11 & RII 53-401.
